MathSciNet Relay Station
MathSciNet bibliographic data
MR802128 (87h:58080) 58F07 (17B20 82A15)
Drinfelʹd, V. G. Hopf algebras and the quantum Yang-Baxter equation. (Russian) Dokl. Akad. Nauk SSSR 283 (1985), no. 5, 1060–1064.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement